# SDR SWAA2015071041770

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 53,870 hours, 31,353 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551GB WIGGLE PLATE CRACKED.  R & R WIGGLE PLATE IAW SRM.
